# SDR DALA2020111103677

- Difficulty date: November 3, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,752 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 LOWER ATTACHMENT SIDE POST LT SIDE VERTICAL STIFFENER.  CRACK LENGTH IS 0.340 INCH.  AD 2020-06-10, WORK CARD 5311-01230.  CORRECTIVE ACTION: ACCOMPLISHED REPAIR INSTRUCTIONS ON FRAME 4 LOWER ATTACHMENT SIDE POST LT SIDE VERTICAL STIFFENER, AS PER AMDS CARD 5311-01230- 01A.
